An extrapolated splitting method for solving semi-discretized parabolic differential equations

Matthew Beauregard, Jürgen Geiser

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)772-781
Number of pages10
JournalInternational Journal of Computer Mathematics
Issue number4
StatePublished - Apr 3 2015
Externally publishedYes

ASJC Scopus Subject Areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics


  • Peaceman–Rachford–Strang splitting
  • Sheng–Suzuki barrier
  • multi-product expansion
  • splitting method

Cite this